MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. TEMNO ELITE¿; SOFT-TISSUE BIOPSY PROCEDURE KIT

MERIT MEDICAL SYSTEMS, INC. TEMNO ELITE¿; SOFT-TISSUE BIOPSY PROCEDURE KIT
Catalog Number TEVC2010
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Hemoptysis (1887); Pneumothorax (2012)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that during biopsy procedure, the provider was met with resistance wen removing the needle.The needle came out bent.The patient experienced hemoptysis and a small pneumothorax.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
TEMNO ELITE¿
Common Device Name
SOFT-TISSUE BIOPSY PROCEDURE KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24675883
Report Number1721504-2026-00936
Device Sequence Number10360395
Product Code KNW
UDI-Device Identifier00884450397756
UDI-Public00884450397756
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberTEVC2010
Device Lot NumberH3210816
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown